MAUDE Adverse Event Report: ZIMMER BIOMET GENTLE THREADS INTERFERENCE SCREW ROUND HEAD 7X20MM; SCREW, FIXATION

ZIMMER BIOMET GENTLE THREADS INTERFERENCE SCREW ROUND HEAD 7X20MM; SCREW, FIXATION
Model Number N/A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part#: 905629 lot#: 625450.Manufacture date: october 19, 2017.Sterile expiry date: october 19, 2022.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were submitted for this event, please reference the following report numbers: 0001825034-2018 -04489, 0001825034 -2018-04520, 0001825034 -2018-04521, 0001825034-2018-04522, 0001825034-2018-04524, 0001825034 -2018 -04525, 0001825034-2018-04526, 0001825034-2018-04534, 0001825034-2018- 04536, 0001825034-2018-04537.
 
Event or Problem Description
It was reported that during an acl reconstruction procedure, it was discovered that the product inside was not the correct product and did not match the product id on the outer label.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by review of the pictures of the products sent.The box and inner packaging do not have the same item & lot numbers on the labels.Dhr was reviewed and no discrepancies were found.Investigation results concluded that the reported event was due to manufacturing deficiency related to production & process control.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
GENTLE THREADS INTERFERENCE SCREW ROUND HEAD 7X20MM
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET
56 e. bell dr.
warsaw IN 46582
MDR Report Key7679677
Report Number0001825034-2018-04534
Device Sequence Number10974870
Product Code HWC
UDI-Device Identifier00880304008526
UDI-Public(01)00880304008526
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K982497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2022
Device Model NumberN/A
Device Catalogue Number905612
Device Lot Number611330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-3176-2018, Z-3177-2018
Patient Sequence Number1